# SDR 07FDEA01944

- Difficulty date: May 22, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 7 LATCH SPOOL AND FITTING IS CORRODED.  REMOVED NR 7 SPOOL IAW FEDEX EA NR 8-5230-110663 REV A.  " FUSELAGE-MAIN CARGO DOOR -  LOWER JAMB SUPPORT FITTING INSPECTION AND DOOR RIG."  CLEANED AND TREATED, PRIMED IAW FEDEX MD10 SRM 51-21-01 VOL 11.  SPOOL AND FITTING  INSTALLED NR 7 SPOOL ON EA 8-5230-110663 REV, A.
